The Diabetes Forum Support Community For Diabetics Online banner

1 - 9 of 9 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
Hi I am a type II diabetic and just started taking insulin about 3 weeks ago. But within an hour after taking insulin I always get a headache. Does anyone else have the same reaction? :confused:
Thank you.....
 

·
Registered
Joined
·
1,590 Posts
No, I cant say that I do. The insulin itself shouldnt cause that...maybe an abrupt change in your blood sugar maybe?
 

·
Registered
Joined
·
633 Posts
I have never had that happen and I have taken all kinds of insulin over the years.
 

·
Registered
Joined
·
344 Posts
There was two things that I struggle with after being diagnosed. Number 1 was I could not see. I was worried that I did eye damage but was told that was normal and would take two or three weeks before it went back to normal.

Number 2 was I did have some headaches. Not a lot but I mostly thought it was more of a caffeine addiction that I was trying to get out of. It eventually went away but then I quit taking insulin as I have been able to control it mostly with diet and exercise.

But I sure would call my doctor and ask. They may know of something right off hand and give you advice.
 

·
Registered
Joined
·
2,771 Posts
Hi I am a type II diabetic and just started taking insulin about 3 weeks ago. But within an hour after taking insulin I always get a headache. Does anyone else have the same reaction? :confused:
Thank you.....
Hello ladyitaly! Welcome to the forum! You should spend some time reading threads and posts, you will be amused at times. I have never had a headache after taking insulin. I hope you will check back to see if any of our members experience headaches after taking insulin. Take care.
 

·
Registered
Joined
·
221 Posts
Hi I am a type II diabetic and just started taking insulin about 3 weeks ago. But within an hour after taking insulin I always get a headache. Does anyone else have the same reaction? :confused:
Thank you.....
Hi, I am a diabetic since 20yrs and has been taking insulin since 18yrs nearly. Your reaction may because of drop in sugar levels andnothing to do with insulin. check your sugar levels when you have headache. I used to get headache initially as I was put on rapidaction insulin Apidra , but gradually it got adjusted. try having cold water or milk when u have headache. Hope you will feel better.:)
 
O

·
Guest
Joined
·
0 Posts
hi Ladyitaly - I get a few headaches and migraines myself but I've never really associated them with insulin, although fluctuating BGLs I've noticed can trigger a headache. On thinking about it though... insulin is a hormone and the fluctuation in levels may impact on other hormones in our bodies (especially us females) and cause headaches (I reckon I've noticed this). Of courses there's so many things that can cause headaches though, and it's probably best that you see your doc if they persist... they're not nice. Actually I've had one since yesterday myself and I feel extra tired. :(
 

·
Registered
Joined
·
118 Posts
I have many headaches and migraines but they are not associated with taking insulin. I was on an insulin where I did not feel good and I felt better on a different one.
Do you tense up before a shot?
 

·
Registered
Joined
·
30 Posts
I have been on Levemir for about a month -- I'm finishing my first pack and I've had some pretty bad headaches and pretty bad fatigue. I had to put my dose way down and then they got better. But yes, I think the headaches were influenced by the headaches because I hadn't had really bad headaches for a long time. I did wake up with them and they were hard to get rid of. I have also noticed more pain in my hands and arms and legs and back and so if everything tightens up with joint pain, the muscles in your head are going to tighten up as well. And no, I take a deep breath before a shot and don't feel I tense up or tighten up but I might.
 
1 - 9 of 9 Posts
Top